# SDR AMTA200700712

- Difficulty date: December 16, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Computer
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT IS ON WHEN ATTEMPTING TO START APU AND WILL NOT START.  RELOADED APU SOFTWARE IAW AMM 49-61-00-2, BITE CHECKS GOOD IAW AMM 49-61-00-700-801.  APU STARTS NORMALLY IAW AMM 49-11-00-860-801 WITH NO FAULTS.  (K)
